# SDR UIEA2021101202221

- Difficulty date: October 11, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 77328915
- Part serial: 910621
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

R ENG HPSOV INOP ( (HPSOV) (SECURED CLOSED) )( DEFERRED INOP AS PER MEL 36-11-02-02, CAT C, MDDR 154961, ASSIGNED ACTIONS C/W.  /  17OCT-BWI MX: LP 1474431, ITEM M6: R&R CONTROL ASSY. FOR RH HPSOV IAW AMM 36-11-08. OPS CHECK GOOD. NO LEAKS & NO FAULTS ON BITE TEST.   /  LP 1474432, ITEM M7: PER AMM 36-11-08 ENGINE RUN NOT REQUIRED. REFERENCE LP 1474431 ITEM M6 FOR R/R OF HPSOV CONTROLLER AND OPS CHECK. THIS
